Vol 1, No 1 (2012)

ASIAN JOURNAL OF CURRENT ENGINEERING AND MATHS

Table of Contents

Articles

ON GENERALIZED b-REGULAR CLOSED SETS IN SUPRA TOPOLOGICAL SPACES PDF
M.Trinita Pricilla*, I.Arockiarani
COMMON FIXED POINT THEOREM FOR WEAKLY COMPATIBLE MAPS SATISFYING E.A. PROPERTY IN INTUITIONISTIC MENGER SPACES PDF
Saurabh Manro*, S. S. Bhatia, Sanjay Kumar
ON g-SEPARATION AXIOMS PDF
Balasubramanian S.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

ISSN: 2277 –4920